# SDR DXTA2024112101192

- Difficulty date: November 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: DAP0010102
- Part serial: 63ML
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, BRK FAIL CAS ILLUMINATED AFTER TAXIING FOR 10 MIN. EMER BRAKE APPLIED. NO FLAT SPOTS ON MAINS.   REPLACED BRAKE CONTROL MODULE. OPS CHECK GOOD. IAW P300 AMM 32-41-07.
